# SDR IPXA09M57114

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6612
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT / GOUGE IN FUSELAGE SKIN AT STA 785 BETWEEN STR 34R & STR 35R.  REPAIRED PER E0-MD11-5330-34662-A.
